MAUDE Adverse Event Report: O&M HALYARD, INC. EXTRA-LONG LOWER EXTREMITY DRAPE; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. EXTRA-LONG LOWER EXTREMITY DRAPE; SURGICAL DRAPES AND PACKS
Model Number 29223
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in this complaint is not available for evaluation.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
During the procedure, a tear was discovered in the drape.There was no injury to the patient and no medical treatment required.Sterile field was compromised due to tear.
 
Additional Manufacturer Narrative
The device history record for complaint lot was reviewed, product was found to meet all product specifications and release requirements.No issues were documented during manufacture which would contribute to this failure.Investigation concluded the reported drape hole was caused by an unglued area (adhesive issue).This is the first incident reported for open gussets on this product, this incident is considered an isolated event.Personnel involved in manufacturing were notified of the incident to raise awareness.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
EXTRA-LONG LOWER EXTREMITY DRAPE
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
col.educativa, nogales sonora 84093
MX   84093
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key20989202
Report Number3005997949-2024-00011
Device Sequence Number12718852
Product Code PUI
UDI-Device Identifier30680651292231
UDI-Public30680651292231
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number29223
Device Catalogue Number29223
Device Lot NumberAC24051261
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown